摘要
Based on the concept of operator-valued metric spaces, the definitions of operator-valued contraction map and expansive map were introduced, and furthermore, the corresponding fixed point theorems were proven. As an application, the existence and uniqueness of a kind of integral equation of Fredholm type is given.
源语言 | 英语 |
---|---|
页(从-至) | 1078-1080 |
页数 | 3 |
期刊 | Beijing Ligong Daxue Xuebao/Transaction of Beijing Institute of Technology |
卷 | 34 |
期 | 10 |
出版状态 | 已出版 - 1 10月 2014 |
指纹
探究 'Fixed point theorems on operator-valued metric space' 的科研主题。它们共同构成独一无二的指纹。引用此
Ma, Z. H., Jiang, L. N., & Xin, Q. L. (2014). Fixed point theorems on operator-valued metric space. Beijing Ligong Daxue Xuebao/Transaction of Beijing Institute of Technology, 34(10), 1078-1080.